# SDR CALA2013093091562

- Difficulty date: September 28, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,680 hours, 14,242 cycles
- Engine: Pwa PW4056
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU SHUTDOWN DURING ENGINE START ACCOMPANIED BY FAULT LIGHT.  REPLACED APU SURGE VALVE IAW AMM, APU OPERATIONS NORMAL.
